MathSciNet Relay Station
MathSciNet bibliographic data
MR908418 (89b:11030) 11D75 (11A55 11Y50)
Pethő, Attila On the resolution of Thue inequalities. J. Symbolic Comput. 4 (1987), no. 1, 103–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement